# SDR AUS20020790

- Difficulty date: July 10, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C212
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 660166007
- Condition: Worn
- Location: Power Lever
- Component: Power Lever, Lyc, IO360A3B6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THROTTLE CABLE WORN. CABLE WAS STIFF TO OPERATE AND JAMMED ON SEVERAL OCCASIONS.
